# SDR ASAA0080652

- Difficulty date: October 30, 2000
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N962AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53076
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Part number: 3961899501
- Condition: Loose
- Location: R1 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BUR - PRIOR TO DEPARTURE, R-1 DOOR EMERGENCY SLIDE LANYARD WAS FOUND TO BE IMPROPERLY ATTACHED TO SLIDE.  SECURED LANYARD PROPERLY.  (M)
